# SDR SIMA201911187002

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 46,237 hours, 41,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREMELY STRONG ODOR IN COCKPIT ON DESCENT FROM 8000 TO 5000 FEET.WET SOCK SMELL.APU OFF.ENGINE BLEEDS POWERING PACKS LASTED 2 -3 MINUTES-C/A-STARTED ENGINES AND RAN PACKS IAW EMB AMM 21-51-00 AND AMM 71-00-00. NO ODER NOTICED.C/W ETN-EM-72-034 .NO OTHER ODER NOTICED
